# SDR 98ZZZX1188

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

DEN - FLT 669 - FLAPS WOULD NOT MOVE FROM THE 24 DEGREE POSITION IN THE AIR.  CLEARED FLAP FAULT AND OPS TESTED GOOD.
